# SDR AALA202502046058

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 31,726 hours, 12,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT DOOR PANEL SHOWS CHECK DOOR PRESSURE FOR 4R DOOR. MAINTENANCE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00,
